Special presymplectic manifolds, Lagrangian submanifolds and the Lagrangian - Hamiltonian systems on jet bundles



Document title: Special presymplectic manifolds, Lagrangian submanifolds and the Lagrangian - Hamiltonian systems on jet bundles
Journal: Volumen de homenaje
Database: PERIÓDICA
System number: 000204869
ISSN: 0328-2600
Authors: 1
2
3
Institutions: 1Consejo Superior de Investigaciones Científicas, Unidad de Matemáticas, Madrid. España
2Universidad Autónoma Metropolitana, Departamento de Matemáticas, Iztapalapa, Distrito Federal. México
3Universidade Federal Fluminense, Instituto de Matematica, Niteroi, Rio de Janeiro. Brasil
Year:
Number: 2
Pages: 103-122
Country: Argentina
Language: Inglés
Document type: Artículo
Approach: Analítico
Disciplines: Física y astronomía,
Matemáticas
Keyword: Física,
Matemáticas aplicadas,
Geometría diferencial,
Mecánica clásica,
Variedades presimplécticas,
Sistemas Lagrangianos,
Sistemas hamiltonianos,
Haces tangentes
Keyword: Physics and astronomy,
Mathematics,
Physics,
Applied mathematics,
Differential geometry,
Classical mechanics,
Presymplectic manifolds,
Lagrangian systems,
Hamiltonian systems,
Tangent bundles
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).